I went back to my Neurologist this week, since I’m still having lots of weakness, odd gait, balance issues, and other symptoms, such as my voice getting very hoarse the more I talk and the later in the day it gets. He had a Jolly’s Test done, which measures how much the muscles in one hand fatigue as they are repeatedly stimulated with an electrical shock.
This was not a fun test at all, but I got through it. Trying to joke a bit, I said something to the technician about this must be what a Taser feels like – and she said the test shock was stronger than a Taser! No wonder it hurt so badly! But, the good news is, my Neuro said he would call that day if the test came back abnormal…and he did not call!
I did have more blood tests done, however, and the results won’t be back until next week. I’m to call and see how those turned out, and then I guess I see him again, probably for more tests. I’m SO ready to feel better!!
In the meantime, since I am not jerking the way I was for the last year or so, he’s cut back my Primidone dose, and I’ve stopped my Triavil, Simvastatin, and Magnesium supplements. I don’t like stopping more than one medicine at a time, because you can’t tell which one was the culprit, but I’m getting desperate now. So I’m not doing this the proper way. I stopped them all at once. So far no additional jerks on the lower Primidone dose, but it’s only been two days. I can’t tell any difference yet, but I can hope that cutting down on my meds will do the trick.
We covet your prayers that God will guide my Neurologist in the right direction.